# SDR UALA2012040902179

- Difficulty date: April 9, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,258 hours, 22,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS PRESSURE LIGHT NOT ON WITH HYD PUMPS OFF.  REPLACED LT HYD SYS PRESSURE SWITCH, OPS & LEAK CHECKED NORMAL.
